# SDR CALA2023042801274

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N69819
- Make and model: Boeing 737-900ER
- Aircraft serial: 43533
- Aircraft time: 28,897 hours, 10,523 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: NA
- Condition: Corroded
- Location: Rbl-50 Sta 947.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LAV FLOOR SUPPORT BEAM CORR. @ RBL-50 STA 947.5 (REF AAR NR 9193679) AT AFT WET AREA RBL-50 STA 947.5 FOUND CORROSION OUT OF LIMITS PER SRM 53-70-51-1A-1. REPAIR AREA DAMAGE AT UPPER CHORD OF FLOOR BEAM STA 947.5 IAW REFERENCE SRM 53-70-51-2R-5 REPAIR 5 ACCOMPLISHED BY V894498.
